# SDR REXA2012080401079

- Difficulty date: July 5, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 18,090 hours, 15,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS MULTIPLE GOUGES.  REPAIRED IAW REO 601R-53-61-2155.
